Saridon, Paracetamol/ Caffeine/ Propyphenazone

Saridon is an analgesic which is used as a pain reliever and can also be used for the treatment of mild fevers. Saridon works to block prostaglandin secretions which are the main cause of pain.

Saridon

Paracetamol/ Caffeine/ Propyphenazone

Saridon

10

Piramal Healthcare

Tablet

Paracetamol 250 mg / Caffeine 50 mg / Propyphenazone 150 mg

Paracetamol

Uses
Paracetamol is used in the treatment of reducing fever, and relieving pain such as headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.
How it Works
Paracetamol inhibits and blocks the production of pain and inflammation-causing chemicals called prostaglandins. Prostaglandins are found throughout the body, but paracetamol mainly works on those in the brain that are responsible for pain and fever.
Common Side effects
Patients who take Paracetamol may suffer from such side effects; Allergic reaction, Liver damage, Diarrhoea

Caffeine

Uses
Caffeine is used in the treatment of migraine causing severe headaches.
How it Works
Caffeine is a central nervous system stimulant. Caffeine works by stimulating the brain. Caffeine is found naturally in foods and beverages such as coffee, tea, colas, energy and chocolate. Botanical sources of caffeine include kola nuts, guarana, and yerba mate. Caffeine is used in the treatment of migraines causing severe headaches. Caffeine is also used to restore mental alertness or wakefulness during fatigue or drowsiness.
Common Side effects
Some of the potential side effects of Caffeine can include the symptoms below; Agitation, Black, tarry stools, Blood in the stools or urine, Bruising, Burning feeling or tenderness in the stomach, Chills, Confusion, Coughing or vomiting blood, Decreased urine output, Depression

Customers also bought

Popular Products